# SDR AALA202310233308

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737823
- Aircraft serial: 44474
- Aircraft time: 8,538 hours, 3,168 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR HARD TO OPEN AND CLOSE. ACCOMPLISH LAVATORY D DOOR HINGE LUBRICATION. PER AFMM 20-14-1.
